# SDR DALA14019770680

- Difficulty date: March 28, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 69,102 hours, 31,709 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L1 Door Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING NDT INSPECTION OF L1 DOOR CUTOUT IAW TC 5331-01232-02A, HFEC INSPECTION SHOWED TWO CRACKS IN THE BEARSTRAP LAYER. COMPLIED TC 5331-01232-02G. INSTALLED A DOUBLER AND TRIPLER.
